# SDR 08FDEA01714

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48298
- Aircraft time: 53,420 hours, 17,154 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601096418
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK HAS GOUGED AREA AT F/S 1401-1421 LBL48 REPLACED SEAT TRACK IAW SRM 53-70-00 VOL 1 FIG 1.  SEAT TRACK FABRICATED ON MAE   TRAVELER T8/737382.  SPLICE HAT AND PLATE FABRICATED ON MAE TRAVELER T8/737383.  MAIN CARGO COMPARTMENT LBL 48 STA 1401-1421, MAJOR REPAIR.
